Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 714397, 8 pages
Research Article

New Double Projection Algorithm for Solving Variational Inequalities

Department of Mathematics and Computer Science, Yangtze Normal University, Fuling, Chongqing 408100, China

Received 7 January 2013; Accepted 20 May 2013

Academic Editor: Zhongxiao Jia

Copyright © 2013 Lian Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lian Zheng, “New Double Projection Algorithm for Solving Variational Inequalities,” Journal of Applied Mathematics, vol. 2013, Article ID 714397, 8 pages, 2013. doi:10.1155/2013/714397